Estimation in two sample type II censoring models

K. G. Mehrotra, A. Schick, V. Susarla

Research output: Contribution to journalArticle

Abstract

In this paper, we discuss estimation in two-sample problems where each sample is subjected to type II censoring. We propose estimates that are appropriate modifications of asymptotically efficient estimates in related fixed time censoring models. These modifications are carried out in detail for the location case and sketched for the scale case. We have carried out a simulation study to see how well the suggested estimates perform in small to moderate sample sizes.

Original languageEnglish (US)
Pages (from-to)13-22
Number of pages10
JournalStatistics and Probability Letters
Volume9
Issue number1
DOIs
StatePublished - Jan 1990

Keywords

  • Type II censoring
  • efficient estimators
  • fixed time censoring
  • location and scale estimators

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Estimation in two sample type II censoring models'. Together they form a unique fingerprint.

  • Cite this